# SDR HEEA955237

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 7660002113103
- Condition: Defective
- Location: Cockpit Vert
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

V GYRO CAUSES ADI TO OSCILLATE.
